|Is their help for me still?
Mar 13, 2005
I was on Videx, Ziagen and Viracept and got pancreatitis 3 times. I had to go to the hospital and have since been placed on Ziagen, Viracept and Viread. I am still getting pancreatitis. What can I do? Every time I get it, it is worse. Am I done? Is their any help for me? Thank you for your time .
| Response from Dr. Conway
Drug-associated pancreatitis is, unfortunately, not uncommon. The Videx is one of the antiretrovirals most commonly associated with it, and I agree with the decision to take it out of your regimen to see if it would help avoid recurrrent pancreatitis. This does not seem to have worked. of the drugs you are still taking, the Ziagen is next in line, and I might think about taking it out of your regimen. Not that Ziagen-associated pancreatitis is common, but it is reported. If Truvada (combination Emtriva/Viread) is an option for you, it might be an easy way of getting 2 nucleosides into one pill that is easy for you to take and may have fewer side effects.
As an aside, I would also want to make sure you are not taking any other medications or substances that would affect your pancreas. You need to avoid alcohol, as it can particularly affect your pancreas. Lastly, it would be important to make sure that you do not have gallstones, as this can also make things worse.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Swallowing Cum Worried I Have HIV
- Diarrhea After Eating Sperm Worried I Have HIV
- Itchy Skin After Anal Sex Condom Broke Sign Of HIV AIDS
- Rash After Oral Sex Hooker What Are The Chances Of HIV
- White Bumps On Penis After Licking Anus Worried I Have HIV
- White Tongue After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.